# SDR EISA20010095

- Difficulty date: June 10, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- Aircraft time: 78,131 hours, 53,930 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 48282
- Condition: Failed
- Component: Wheel Assy, Bendix
- Component part number: 26011811
- Stage of operation: LD
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON LANDING IN PITTSBURGH RIGHT BRAKE CHATTERED. USED MINIMUM BRAKES TO PARKING. VIEWED DAMAGED WHEEL ASSY ON POSTFLIGHT.  TAXI AND TAKEOFF (PHIL.) WAS UNEVENTFUL.CORRECTIVE ACTION:FOUND #3 WHEEL BEARING FAILED.  REPLACED AXEL SLEEVE, BRAKE, AXLE NUT AND WHEEL ASSY.
